Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 91, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 31, 2008, 1:00 PM CDT for Lincoln County, Missouri; Calhoun County, Illinois. It took effect at Apr 6, 2008, 10:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 1:00 PM CDT (18:00 UTC)
- In effect from
- Apr 6, 2008, 10:00 AM CDT
- Expired
- Apr 1, 2008, 1:27 PM CDT
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Calhoun County, IL, Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Winfield Lock and Dam 25 (CAGM7).
- Action stage
- 24 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05513675, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 311800
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
100 PM CDT MON MAR 31 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE
COUNTIES
MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND
LINCOLN COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC163-011800-
/O.NEW.KLSX.FL.W.0089.080405T1400Z-080413T0000Z/
/LUSM7.1.ER.080405T1400Z.080408T0600Z.080412T0000Z.NO/
100 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT LOUISIANA.
* FROM SATURDAY MORNING TO FRIDAY APRIL 11TH.
* AT 12 PM MONDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO NEAR 16.1 FEET BY EARLY TUESDAY MORNING AND
BEGIN TO FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 16.3 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.
$$
ILC013-MOC163-011759-
/O.NEW.KLSX.FL.W.0090.080405T0200Z-080413T2100Z/
/CLKM7.1.ER.080405T0200Z.080407T1800Z.080412T2100Z.NO/
100 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW.
* FROM FRIDAY EVENING TO SUNDAY APRIL 13TH.
* AT 12 PM MONDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE TO NEAR 26.4 FEET MONDAY APRIL 7TH AND BEGIN TO
FALL BELOW FLOOD STAGE SUNDAY APRIL 13TH.
* IMPACT...AT 26.7 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.
$$
ILC013-MOC113-011759-
/O.NEW.KLSX.FL.W.0091.080406T1800Z-080412T0600Z/
/CAGM7.1.ER.080406T1800Z.080408T1200Z.080411T0600Z.NO/
100 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* FROM SUNDAY AFTERNOON TO SATURDAY APRIL 12...OR UNTIL THE WARNING
IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE TO NEAR 26.6 FEET TUESDAY APRIL 8TH AND BEGIN TO
FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING APRIL 13TH.
* IMPACT...AT 26.4 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.
$$
ILC083-MOC183-011759-
/O.NEW.KLSX.FL.W.0092.080408T1800Z-080414T0600Z/
/GRFI2.1.ER.080408T1800Z.080410T0000Z.080413T0600Z.NO/
100 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* FROM TUESDAY APRIL 08 TO SUNDAY APRIL 14TH.
* AT 12:00 PM MONDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO NEAR 18.3 FEET BY WEDNESDAY EVENING AND BEGIN TO
FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING APRIL 13TH.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
MISSISSIPPI RIVER
LOUISIANA 15 12.2 12.2 12.2 12.8 13.8 14.9
CLARKSVILLE 24 25 22.0 21.9 22.2 23.0 24.3 25.5
WINFIELD LD 25 26 21.8 21.8 22.1 23.0 24.0 24.8
GRAFTON 18 15.9 15.7 15.8 15.8 15.9 16.22 follow-up statements
000
WGUS83 KLSX 010529
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1229 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE
COUNTIES
MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND
LINCOLN COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 2 INCHES OF PRECIPITATION
THE PAST 12 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC163-020529-
/O.EXT.KLSX.FL.W.0089.080406T1200Z-080413T2100Z/
/LUSM7.1.ER.080406T1200Z.080408T1800Z.080412T2100Z.NO/
1229 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* FROM SUNDAY UNTIL FURTHER NOTICE.
* AT 12 AM TUESDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.3 FEET TUESDAY
APRIL 8TH.
$$
ILC013-MOC163-020528-
/O.EXT.KLSX.FL.W.0090.080405T0300Z-080414T1200Z/
/CLKM7.1.ER.080405T0300Z.080408T1200Z.080413T1200Z.NO/
1229 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD 24 TW
* FROM FRIDAY UNTIL FURTHER NOTICE.
* AT 12 AM TUESDAY THE STAGE WAS 22.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.6 FEET TUESDAY
APRIL 8TH.
$$
ILC013-MOC113-020528-
/O.EXT.KLSX.FL.W.0091.080406T1500Z-080414T0000Z/
/CAGM7.1.ER.080406T1500Z.080409T1200Z.080413T0000Z.NO/
1229 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW
* FROM SUNDAY UNTIL FURTHER NOTICE
* AT 11 PM MONDAY THE STAGE WAS 22.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.0 FEET WEDNESDAY
APRIL 9TH.
$$
ILC083-MOC183-020528-
/O.EXT.KLSX.FL.W.0092.080404T1200Z-080415T1500Z/
/GRFI2.1.ER.080404T1200Z.080410T0600Z.080414T1500Z.NO/
1229 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* FROM FRIDAY UNTIL FURTHER NOTICE.
* AT 11 PM MONDAY THE STAGE WAS 16.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.6 FEET THURSDAY
APRIL 10TH.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
MISSISSIPPI RIVER
LOUISIANA 15 12.1 12.1 12.2 12.4 13.4 14.4
CLARKSVILLE 24 25 22.1 22.0 22.4 23.0 24.2 25.3
WINFIELD LD 25 26 22.4 22.3 22.8 23.4 24.4 25.0
GRAFTON 18 16.3 16.5 16.7 17.1 18.0 18.6000
WGUS83 KLSX 011827
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 PM CDT TUE APR 01 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE
COUNTIES
MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND
LINCOLN COUNTIES
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC149-MOC163-011857-
/O.CAN.KLSX.FL.W.0089.000000T0000Z-080413T2100Z/
/LUSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
127 PM CDT TUE APR 01 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT LOUISIANA.
* AT 1 PM TUESDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.5 FEET
EARLY WEDNESDAY MORNING.
$$
ILC013-MOC163-011857-
/O.CAN.KLSX.FL.W.0090.000000T0000Z-080414T1200Z/
/CLKM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
127 PM CDT TUE APR 01 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW.
* AT 1 PM TUESDAY THE STAGE WAS 22.1 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 24.0 FEET
WEDNESDAY MORNING.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
ILC013-MOC113-011857-
/O.CAN.KLSX.FL.W.0091.000000T0000Z-080414T0000Z/
/CAGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
127 PM CDT TUE APR 01 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* AT 1:00 PM TUESDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 23.8 FEET
WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
MISSISSIPPI RIVER
LOUISIANA 15 12.2 12.3 12.2 12.4 12.6 12.8
CLARKSVILLE 24 25 22.1 22.1 22.2 22.3 22.4 22.9
WINFIELD LD 25 26 22.8 22.4 22.5 22.4 22.6 22.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 12:28 PM CDT, 32 minutes earlier.
Area forecast discussion, Mar 31, 12:28 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 PM CDT MON MAR 31 2008
.DISCUSSION...
SURFACE LOW WAS CENTERED OVER WESTERN OK EARLY THIS MORNING. WARM
FRONT EXTENDED FROM THE LOW ACROSS EASTERN KS AND NORTHERN MO INTO
NORTHWEST IN. WARM FRONT WAS LIFTING NORTHWARD AT THIS TIME WHICH
WILL PLACE FORECAST AREA STARTING OUT WITH MILD TEMPS. BY NOON
TODAY, LOW PRESSURE IS FORECAST TO LOCATED OVER SOUTHERN IA WITH
COLD FRONT TRAILING SOUTHWESTWARD INTO OK. COLD FRONT WILL PLOW
ACROSS THE REGION TONIGHT AND BY SUNRISE TUESDAY IT WILL EXTEND
FROM EASTERN IN ACROSS MO BOOTHEEL INTO NORTHEAST TX. IMPRESSIVE
SURFACE HIGH OF 1030+ MBS FOR EARLY APRIL WILL BUILD INTO THE
REGION ON TUESDAY.
SIGNIFICANT RAIN EVENT EXPECTED AGAIN TODAY AND EARLY TONIGHT ACROSS
THE REGION. THE ECMWF, UKMET AND NAM ARE FAIRLY SIMILAR FOR THIS
EVENING WITH UPPER JET COUPLING PRODUCING IMPRESSIVE DIVERGENCE FROM
GREAT LAKES REGION ACROSS THE MID MS VALLEY INTO OK. THE GFS WAS
SUFFERING FROM CONVECTIVE FEEDBACK AND DISCOUNTED. STL IS JUST OVER
AN INCH FROM SETTING THE RECORD FOR THE WETTEST MARCH EVER. WITH A
LITTLE LUCK, HAVE A GOOD SHOT OF GETTING CLOSE OR BREAKING THE
RECORD LATER THIS AFTERNOON AND EVENING.
THE GFS AND ECMWF SHOW TIMING DIFFERENCES LATER THIS WEEK WITH THE
NEXT ROUND OF SIGNIFICANT RAIN. SOUTHWEST FLOW ALOFT SETS UP ACROSS
THE MIDWEST LATER IN THE WEEK. THE GFS IS FORECASTING IMPRESSIVE LOW
LEVEL MOISTURE RETURN INTO MO BY WEDNESDAY NIGHT ALREADY WHILE THE
ECMWF WAITS UNTIL THURSDAY EVENING. EITHER WAY, LOOKS LIKE ANOTHER
PERIOD OF HEAVY RAIN WILL OCCUR ACROSS MO LATE IN THE WEEK. THE TWO
MODELS REMEMBERED THE EASTER RULE AND BOTH ARE NOW FORECASTING
RAIN FOR SUNDAY.
TPS
&&
.AVIATION...
FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATORS THIS AFTERNOON WILL BE STRONG WINDS
IN EXCESS OF 30-40KTS FROM THE SOUTHWEST AND THUNDERSTORMS AHEAD
OF A COLD FRONT WHICH WILL BE PUSHING THROUGH THE AREA THIS
EVENING. AFTER THE COLD FRONT PUSHES THROUGH...IT LOOKS LIKE LOW
MVFR OR IFR CIGS WILL OVERSPREAD THE CWFA...AND COULD HANG IN
ACROSS THE AREA THROUGH MUCH OF TUESDAY MORNING.
CARNEY
&&
.CLIMATE...
MARCH MONTHLY RAINFALL DATA
2008 RECORD
STL 7.17 (7TH WETTEST) 8.25 1897
COU 4.70 (13TH WETTEST) 10.09 1973
ADDITIONAL RAINFALL RECORDS AVAILABLE ON OUR WEBSITE UNDER THE
CLIMATE TAB.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CRAWFORD-FRANKLIN-
IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOONE-CALLAWAY-COLE-
GASCONADE-MONITEAU-MONTGOMERY-OSAGE.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 31, 5:02 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 AM CDT MON MAR 31 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 502 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS BEEN POSTED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY... AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Local storm report, Mar 31, 7:52 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HAIL QUINCY 39.93N 91.39W
03/31/2008 E0.50 INCH ADAMS IL TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 7:54 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HAIL HANNIBAL 39.71N 91.38W
03/31/2008 E0.50 INCH MARION MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 11:40 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST SHELBINA 39.69N 92.04W
03/31/2008 U0 MPH SHELBY MO TRAINED SPOTTER
POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
BENDING DUE TO WIND SPEED.
&&
BDYESpecial weather statement, Mar 31, 11:47 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1147 AM CDT MON MAR 31 2008 ILZ095>097-MOZ018-019-026-027-034>036-311900- ADAMS IL-BROWN-KNOX-LEWIS-MARION-MONROE-PIKE-PIKE IL-RALLS-SHELBY- 1147 AM CDT MON MAR 31 2008 ...LOCALIZED INTENSE WIND GUSTS EXPECTED INTO EARLY AFTERNOON... THROUGHOUT THE MORNING THERE HAVE BEEN REPORTS OF ISOLATED WIND DAMAGE FROM WESTERN INTO CENTRAL MISSOURI. BETWEEN 11 AM AND 1130 AM...THESE GUSTS PRODUCED TREE AND POWER LINE DAMAGE IN SHELBINA... CLARENCE...AND MADISON...AND A SEMI WAS TIPPED OVER BY HIGH WINDS NEAR MADISON. THESE STRONG WINDS ARE NOT BEING PRODUCED BY SEVERE THUNDERSTORMS... BUT BY THE INTENSE LOW PRESSURE SYSTEM THAT IS DEVELOPING OVER THE REGION. BRIEF BUT INTENSE WIND GUSTS OF 50 MPH MAY OCCUR OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...INCLUDING THE HANNIBAL AND QUINCY AREAS...THROUGH 2 PM THIS AFTERNOON. PEOPLE THROUGHOUT THE AREA SHOULD MAKE CERTAIN THAT OUTDOOR FURNITURE IS SECURED...AND THOSE RESPONSIBLE FOR BUILDING SITES SHOULD MAKE CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR STRONG WINDS. TRUETT
Local storm report, Mar 31, 11:56 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT CORRECTED TYPO
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST SHELBINA 39.69N 92.04W
03/31/2008 UNKNOWN SHELBY MO TRAINED SPOTTER
POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
BENDING DUE TO WIND SPEED.
1135 AM NON-TSTM WND GST MADISON TRAINED SPOTTER
UNKNOWN MONROE MO
SEMI OVER TURNED BY WIND ON HIGHWAY 24 NEAR MADISON
MISSOURI. (THE WIND SPEED IS UNKNOWN)
&&
BDYELocal storm report, Mar 31, 12:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST STURGEON 39.23N 92.28W
03/31/2008 U0.00 MPH BOONE MO FIRE DEPT/RESCUE
HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.
1150 AM NON-TSTM WND GST PALMYRA 39.80N 91.52W
03/31/2008 U0.00 MPH MARION MO FIRE DEPT/RESCUE
SHINGLES AND SIDING BLOWN OFF HOUSE.
1200 PM NON-TSTM WND GST HANNIBAL 39.71N 91.38W
03/31/2008 U0.00 MPH MARION MO LAW ENFORCEMENT
SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
THE SOUTHERN EDGE OF HANNIBAL.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Mar 31, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 24 min |
| Mar 31, 9:11 AM CDT | River Flood Warning | LSX | Cole | 35 hr |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 66 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 48 min |
| Mar 31, 2:50 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 4 hr |
| Mar 31, 3:48 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Warren | 5 hr |
| Mar 31, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 50 min |
| Mar 31, 4:37 PM CDT | River Flood Warning | LSX | Osage | 24 hr |
| Mar 31, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 32 min |
| Mar 31, 4:50 PM CDT | Flash Flood Warning | LSX | Crawford | 4 hr |
| Mar 31, 6:44 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 5 hr |
| Mar 31, 8:32 AM CDT | Severe Thunderstorm Warning | LSX | Brown | 28 min |
| Mar 31, 9:54 AM CDT | River Flood Warning | LSX | Fayette | 5 days |
| Mar 31, 4:57 PM CDT | Tornado Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 48 min |
Nearby
River Flood Warnings in Missouri, 2008River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.